# SDR 375PA0001

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 41,845 hours, 36,216 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Component: Wheel/Tire Assy
- Component part number: 314381
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Right nose tire failed on take-off at V1 - seperation of tread. R&R both nose wheel/tire assy.'s Inspected A/C IAW MM.Ferried A/C. R&R'd E&E door, nose prox sensor and associated wiring.
